Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Sets of recurrence as bases for the positive integers

Tom 174 / 2016

Jakub Konieczny Acta Arithmetica 174 (2016), 309-338 MSC: Primary 11J54; Secondary 11P99. DOI: 10.4064/aa8125-4-2016 Opublikowany online: 12 July 2016

Streszczenie

We study sets of the form $\mathcal{A} = \{ n \in \mathbb {N} \mid \|{p(n)}\| \leq \varepsilon(n) \}$ for various real valued polynomials $p$ and decay rates $\varepsilon$. In particular, we ask when such sets are bases of finite order for the positive integers.

We show that generically, $\mathcal A$ is a basis of order 2 when $\deg p \geq 3$, but not when $\deg p = 2$, although then $\mathcal A + \mathcal A$ still has asymptotic density $1$.

Autorzy

  • Jakub KoniecznyMathematical Institute
    University of Oxford
    Andrew Wiles Building
    Radcliffe Observatory Quarter
    Woodstock Road
    Oxford, OX2 6GG, U.K.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek